# SDR CALA2023040601057

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737-8
- Aircraft serial: 31638
- Aircraft time: 49,380 hours, 17,266 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transmitter
- Part number: 2061151
- Part serial: 2849
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAP DISAGREE..FLAPS STOPPED AT 25 PREFORMED QRH REMOVED FLAP POSITION TRANSMITTER IAW AMM 27-58-000-801,DID TRAILING EDGE FLAP SYSTEM MANUAL OPERATION TO FULL DOWN IAW AMM 27-51-00-980-801, PERFORMED TRAILING EDGE FLAP SYSTEM DEACTIVATION IAW AMM 27-51-00-040-801. INSTALLED RH FLAP POSITION TRANSMITTER PER AMM 27-58-01-400-801. PERFORMED TRAILING EDGE FLAP SYSTEM REACTIVATION PER AMM 27-51-00-440-801 PARTS USED:  29-2759-9-0004,QTY :1 1844030,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1844030  SN OFF 2076 TRANSMITTER, FL  OFF 29-2759-9-0004 2076 ON 29-2759-9-0004 2326 REPLACED FLAP POSITION INDICATOR PER AMM27-58-02,TEST OK. ACP CAT STATUS. PARTS USED:  29-2758-9-0001,QTY :1 FLAP SENSOR TEST PER AMM27-32-00-740-803, TEST OK.ACP FCC BITE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1772188  SN OFF 2849 LIBRARY TEST NO.34 PER AMM 22-11-00-740-806, TEST OK. ACP LAND VERIFY TEST PER AMM22-11-00-201, TEST OK. AIRCRAFT REMAINS FULL ADD EMP:U118466,U390704,U123596 INDICATOR, POSI  OFF 29-2758-9-0001 2849 ON 29-2758-9-0001 0763
